# SDR ALGA2017031500003

- Difficulty date: March 3, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N9YTKD
- Make and model: Agusta AW139
- Aircraft serial: 41398
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 3G6410A00133
- Part serial: V259
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR INSPECTION, THE TAIL ROTOR BLADE WAS FOUND CRACKED NEAR THE EROSION SHIELD.
